Jump to content

Photo

Doxycycline Causes Redness.


2 replies to this topic

#1 Gaw

Gaw

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Likes: 1
About Me
  • Joined: 31-January 14

Posted 19 February 2014 - 12:18 AM

Hi all,my face has become very red since I took doxycycline capsules 5 days ago. May I ask if I should go to see a doctor or continue taking them?

#2 David Lortscher

David Lortscher

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 6
About Me
  • Gender:Male
  • Location:California, USA
  • Interests:Dermatology. Music. Surfing. Skiing. Snowboarding.
  • Joined: 17-February 13

Achievements

     

Posted 19 February 2014 - 05:16 PM

Hi, yeah I think you should probably see a doctor and stop taking them for now. Doxycycline can cause extreme sensitivity to the sun in some people, and that often shows up on the face.



#3 Gaw

Gaw

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Likes: 1
About Me
  • Joined: 31-January 14

Posted 03 March 2014 - 04:13 AM

David,
I have taken doxycycline for two weeks plus.I wasted my money.It is completely useless.Tetracycline is much better than doxycycline.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users